# SDR DALA2019012200400

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 44,954 hours, 36,350 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROX. FL190 IN DESCENT WE PICKED UP AIRFRAME ICING AND TURNED ON AIRFRAME ANTI ICE. A FEW MINUTES LATER RECEIVED A CAL FROM AFT F/A THAT THERE WAS A STRONG EXHAUST SMELL IN THE BACK OF THE A/C. I HAD JUST TURNED THE AIRFRAME ANTI ICE OFF AS WE WERE OUT OF ICING CONDITIONS. F/A REPORTED SMELL DISAPPATING. AS THE DESCENT CONTINUED F/A VERIFIED SMELL GONE. APPROX. 1500 FT ON FINAL WE BEGAN PICKING UP MOD. ICING AND TURNED ON AIRFRAME ANTI ICING. ON TOUCH DOWN SMELLED EXHAUST SMELL BRIEFLY IN COCKPIT. AS WE TAXIED OFF RUNWAY THE F/A CALLED AND SAID SMELL WAS BACK WITH VISIBLE HAZE. INSPECTED A/C BELLY AND TAIL COMP FOR FLUID CONTAMINATION. APU INLET CLEAN. PERF OPS CK OF AIRFOIL ANTI ICE SYSTEM PER AMM 30-11. T/SHOT ODOR IN CABIN OPER FIM 21-22. PERF ALT DUCT BURN AND BAG REPLACE PER WORKCARD 4950-2001. ALL DUCTS CLEAN. NO DISCREPS NOTED DURING ENGINE/APU RUNS. REPLACED LEFT AIRFOIL HI TEMP SENSOR PER MD90 AMM 30-10 AS PRECAUTION. OK FOR SERVICE. (LP# 4683004)
